MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 5; MASK, GAS, ANESTHETIC

VYAIRE MEDICAL VITAL SIGNS® ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 5; MASK, GAS, ANESTHETIC
Model Number VITAL SIGNS® ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 5
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that during an operation, the customer had circular dermatitis at the contact area of the 6850 vital signs® adult face mask with adjustable air cushion size 5, as an intervention, the patient will have a dermatitis check up.
 
Additional Manufacturer Narrative
The sample has been discarded, however the device history record review was requested to determined the root cause of the issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
The device history record of the p/n 6850 with lot number 0004181995 and udi code (b)(4).Was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.The complete lot was manufactured on 13apr2021 per our internal procedures and no issues were found.According to investigation, we could not confirmed the reported defect.In the product label indicates must consult instructions for use, prior to use in the patient.

Brand Name
VITAL SIGNS® ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 5
Common Device Name
MASK, GAS, ANESTHETIC
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12983666
Report Number8030673-2021-00221
Device Sequence Number14767732
Product Code BSJ
UDI-Device Identifier10190752147461
UDI-Public(01)10190752147461(10)0004181995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 5
Device Catalogue Number6850
Device Lot Number0004181995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown